# SDR MWEA060297

- Difficulty date: November 16, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N601ME
- Make and model: Doug MD-88
- Aircraft serial: 49762
- Aircraft time: 61,076 hours, 21,000 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Computer
- Part number: HG280D80
- Condition: Failed
- Location: Adc
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

MULTIPLE AVIONICS FAILURE INCLUDING AIR DATA COMPUTER FAILED.  REMOVED AND REPLACED NR 1 AIR DATA COMPUTER.
